# SDR I7LA2010F00073

- Difficulty date: March 20, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N109RX
- Make and model: Agusta A109K2
- Aircraft serial: 10016
- Aircraft time: 8,790 hours
- Engine: Tmeca ARRIEL1K1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pitch Control
- Part number: 709010118111
- Part serial: 510
- Condition: Separated
- Location: M/R Head
- Part time: 402 hours
- Component: M/R Head
- Component part number: 109010101123
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, PILOT NOTED A SLIGHT VIBRATION IN THE MAIN ROTOR SYS.  THE FLIGHT WAS COMPLETED.  UPON POST FLIGHT 1 OF THE 4 UPPER PITCH CHANGE LINK ROD ENDS WERE FOUND TO BE SIGNIFICANTLY WORN.   A DETAILED INSP BY MX REVEALED THE PITCH CHANGE LINK ROD END PN 709-0101-18-111 HAD WORN TO THE POINT THE BALL HAD BECAME SEPARATED FROM THE OUTER RACE OF THE ROD END. THE SEPARATION ALLOWED THE ROD END HSG TO CONTACT THE MAIN ROTOR GRIP TRUNNION (TRUNNION PN 709-0101-12-101). PITCH CHANGE LINK ROD END WAS REPLACED, GRIP ASSY. REPLACED, COMPLETED MAIN ROTOR TRACK AND BALANCE - ACFT RETURNED TO SERVICE MARCH 22, 2010.
